# SDR SWIA200616150

- Difficulty date: January 19, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 13,840 hours, 11,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SECTION OF FLOOR EMERG LIGHTS INOP.  RECONNECTED AFT LIGHT STRIP.  OPERATIONAL CHECK GOOD AT THIS TIME IAW CRJ AMM 33-51-00.
